# SDR ASAA2018031423915

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,750 hours, 12,130 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 2316
- Condition: Failed
- Location: Fuel Qty
- Part time: 595 hours, 189 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL QUANTITY BLANKS INTERMITTENTLY.  ACFT GROUNDED.  COULD NOT DUPLICATE ON GROUND.  IAW FIM 28-41 TASK 801, FQIS BITE SHOWS NO CURRENT FAULTS.  FLT LEGS 0-6 SHOWS MESSAGE 28-41109 PROCESSOR FAILED.  REPLACED TH EFQIA PROCESSOR IAW AMM 28-41-81/401. OPS TESTED NORMAL. GROUND VERIFICATION GOOD.
